Mathematica 9 is now available

Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

The Multivariate Normal Distribution
Authors

Colin Rose
Organization: Theoretical Research Institute
Murray D. Smith
Organization: University of Sydney
Journal / Anthology

The Mathematica Journal
Year: 1996
Volume: 6
Issue: 1
Page range: 32-37
Description

The multivariate normal distribution is easy to implement in Mathematica. This article presents self-contained code which allows one to specify any multidimensional normal distribution. Its use is illustrated with examples and applications of the bivariate and trivariate normals. Random number generation is also covered.
Subject

*Mathematics > Probability and Statistics
URL

http://www.mathematica-journal.com/issue/v6i1/